# SDR V0XD201501016

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S614413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME 295.00 BETWEEN STRINGER 24R - 26R.  REPAIRED FRAME IAW REO 670-53-21-1155 REV DATED 2015-01-11.  SEE WO 80266 & WC 1054.
